# SDR SWAA2025070779082

- Difficulty date: June 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241VF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE; FLOOR PANEL 241VF WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
